# SDR UIEA2013091000500

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,687 hours, 15,303 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"LT ENG EEC C2 " ; LT PIMU MX MESSAGE.  PERFORMED BITE OF PIMU IAW FIM 71-01 FT 810, NO FAULTS , RAN ENGINE, ALL INDICATIONS NORMAL, LT EEC C2; PIMU MSG CLEARED.
